# SDR SIMA20220530004

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 49,412 hours, 45,376 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RUBBER BURNING SMELL INSIDE CABIN WENT AWAY AFTER LANDING COMPLETION OF FIM TASK 21-20-00-810-801-A REF AML 4815459 ITEM 3 REQUIRED-C/A-CA PENDING
